Response of butterflies to structural and resource boundaries

Schultz, Cheryl B., Franco, Aldina M. A. and Crone, Elizabeth E. (2012) Response of butterflies to structural and resource boundaries. Journal of Animal Ecology, 81 (3). pp. 724-734. ISSN 1365-2656

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Environmental Sciences
Depositing User: Users 2731 not found.
Date Deposited: 12 Feb 2012 22:41
Last Modified: 21 Apr 2020 16:28
URI: https://ueaeprints.uea.ac.uk/id/eprint/37050
DOI: 10.1111/j.1365-2656.2011.01947.x

Actions (login required)

View Item View Item